# SDR CALA2024080700385

- Difficulty date: August 4, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N47281
- Make and model: Boeing 737-8
- Aircraft serial: 62535
- Aircraft time: 6,321 hours, 2,238 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Module
- Part number: C17001DA01
- Part serial: 24122
- Condition: Faulty
- Location: Air Data
- Part time: 6,301 hours, 2,230 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECT T/O 100-105KTS AIRSPEED DISAGREE CREW REPORTS FO AIRSPEED STOPPED ACCELERATING. CAPT AIRSPEED KEPT CLIMBING. THEN THEY REJECTED TAKEOFF. APPROX 20 KNOT DIFFERENCE. PERFORMED DETAILED INSPECTION OF THE PITOT AND STATIC DRAINS AS REQUIRED, FOUND NO EVIDENCE OF MOISTURE AND OR DEBRI REF AMM 34-11-00-210-801 AND AMM 34-11-00-210-802 MIANTENANCE MESSAGE 31-03120 " IAS DISAGREE", NO OTHER RELATED MESSAGES FOUND, PER FIM 31-65 TASK B70, REQUIRES PITOT STATIC SYSTEM FLUSHING ACP FIM 31-65 TASK B70 PITOT SYSTEM FLUSH. NO DEBRIS FOUND. RPL PITOT ADM IAW AMM34-21-04-400-801. ACP R/H PITOT SYSTEM LEAK TEST REF AMM34-11-11-790-807. LEAK CHECK OK. ALL OPS CHECK NORMAL.PARTS USED:  42-3413-9-0001,QTY :1 PARTS USED: ADD EMP:U330401 42-3413-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1722908  SN OFF 4122 IPC REFERENCE # IPC 34-11 COMPLIED WITH INSPECTIONS REF GMM 09-10-05. MODULE, AIR DAT  OFF 42-3413-9-0001 2412 ON 42-3413-9-0001 8156
